# SDR AUS20030720

- Difficulty date: June 10, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7414 · Magneto/Distributor
- Part: Flange
- Part number: 103493921
- Condition: Broken
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO FLANGE BROKEN. SUSPECT CAUSED BY OVERTENSIONING OF HOLD DOWN NUTS. PERSONNEL/MAINTENANCE ERROR.
